Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
EZEQUIEL

ACCUTANE AND REDNESS ALL OVER MY FACE , WHAT TO USE ? HELP!

Recommended Posts

HEY!

day 5. 60 mg a day total.

i woke up this morning with one big time side effect and it sucks !!!

redness all over my face except around my eyes.

what can i do to cease this redness , please name what you used if this happens to you.

is this permanent ?

how long this last for you?

i recently applyed cortizone to see if it goes down , does this help?

im really scary.

i will much apreciatte feedback on this matter , thank you very much.

xoxo

Link to comment
Share on other sites

The dreaded tane face. You can use Aveeno Calming moisturizer. I think there are other calming moisturizers, but I can't recall their names. Cool showers help. Drink lots of water. It shouldn't be permanent.

Link to comment
Share on other sites

I got that during my first week too. It eventually went away on its own, but 2 and a half months later I go outside in the sun for an hour without sunscreen and it has struck back.

Edited by NodFlenders
Link to comment
Share on other sites

hey everybody , quick update , i went to the pharmacy and got eucerin redness relief sooting cleanser and eucerin redness relief daily perfecting lotion spf 15 plus cethapil spf 50 sunblock for when i go to work or outside the house. so time will tell so far so good. let see whats happens , thanks for your reply.

Link to comment
Share on other sites

hey everybody , quick update , i went to the pharmacy and got eucerin redness relief sooting cleanser and eucerin redness relief daily perfecting lotion spf 15 plus cethapil spf 50 sunblock for when i go to work or outside the house. so time will tell so far so good. let see whats happens , thanks for your reply.

The redness is practly gone by now , eucerin did really help me and im still using it to prevent possible future redness and sunblock even when its raining.

thanks god to eucerin redness relief line , 5 stars.

Link to comment
Share on other sites

My redness lasted for most of the duration of my course, slowly stoped as I finished.

Make sure your moisturizing correctly as this can cause it to become more red if your not.

Link to comment
Share on other sites

hey everybody , quick update , i went to the pharmacy and got eucerin redness relief sooting cleanser and eucerin redness relief daily perfecting lotion spf 15 plus cethapil spf 50 sunblock for when i go to work or outside the house. so time will tell so far so good. let see whats happens , thanks for your reply.

The redness is practly gone by now , eucerin did really help me and im still using it to prevent possible future redness and sunblock even when its raining.

thanks god to eucerin redness relief line , 5 stars.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×